Search Results

There are 14871 results for: content related to: Permanence

  1. Beyond Permanence: More Persistence Theory

    Spatial Ecology via Reaction-Diffusion Equations

    Robert Stephen Cantrell, Chris Cosner, Pages: 245–294, 2004

    Published Online : 16 JAN 2004, DOI: 10.1002/0470871296.ch5

  2. Linear Growth Models for a Single Species: Averaging Spatial Effects via Eigenvalues

    Spatial Ecology via Reaction-Diffusion Equations

    Robert Stephen Cantrell, Chris Cosner, Pages: 89–139, 2004

    Published Online : 16 JAN 2004, DOI: 10.1002/0470871296.ch2

  3. Spatial Heterogeneity in Reaction-Diffusion Models for Two Competing Species

    Spatial Ecology via Reaction-Diffusion Equations

    Robert Stephen Cantrell, Chris Cosner, Pages: 295–349, 2004

    Published Online : 16 JAN 2004, DOI: 10.1002/0470871296.ch6

  4. Introduction

    Spatial Ecology via Reaction-Diffusion Equations

    Robert Stephen Cantrell, Chris Cosner, Pages: 1–87, 2004

    Published Online : 16 JAN 2004, DOI: 10.1002/0470871296.ch1

  5. Mathematical Analyses and Numerical Solutions of Fundamental Biomechanical Problems

    Mathematical and Computational Methods in Biomechanics of Human Skeletal Systems: An Introduction

    Jiří Nedoma, Jiří Stehlík, Ivan Hlaváček, Josef Daněk, Tatjana Dostálová, Petra Přečková, Pages: 192–380, 2011

    Published Online : 31 MAY 2011, DOI: 10.1002/9781118006474.ch6

  6. Approximation of solutions to operator equations in spaces of smooth functions and in spaces of distributions

    Numerical Methods for Partial Differential Equations

    Volume 30, Issue 2, March 2014, Pages: 406–450, W. G. Litvinov

    Version of Record online : 17 OCT 2013, DOI: 10.1002/num.21816

  7. Density Dependent Single-Species Models

    Spatial Ecology via Reaction-Diffusion Equations

    Robert Stephen Cantrell, Chris Cosner, Pages: 141–198, 2004

    Published Online : 16 JAN 2004, DOI: 10.1002/0470871296.ch3

  8. Nonmonotone Systems

    Spatial Ecology via Reaction-Diffusion Equations

    Robert Stephen Cantrell, Chris Cosner, Pages: 351–394, 2004

    Published Online : 16 JAN 2004, DOI: 10.1002/0470871296.ch7

  9. Steady transonic shocks and free boundary problems in infinite cylinders for the Euler equations

    Communications on Pure and Applied Mathematics

    Volume 57, Issue 3, March 2004, Pages: 310–356, Gui-Qiang Chen and Mikhail Feldman

    Version of Record online : 16 JUN 2003, DOI: 10.1002/cpa.3042

  10. Mortar spectral element discretization of the stokes problem in axisymmetric domains

    Numerical Methods for Partial Differential Equations

    Volume 30, Issue 1, January 2014, Pages: 44–73, Saloua Mani Aouadi, Christine Bernardi and Jamil Satouri

    Version of Record online : 25 MAY 2013, DOI: 10.1002/num.21794

  11. On the motion of the free surface of a liquid

    Communications on Pure and Applied Mathematics

    Volume 53, Issue 12, December 2000, Pages: 1536–1602, Demetrios Christodoulou and Hans Lindblad

    Version of Record online : 29 SEP 2000, DOI: 10.1002/1097-0312(200012)53:12<1536::AID-CPA2>3.0.CO;2-Q

  12. The boundary trace and generalized boundary value problem for semilinear elliptic equations with coercive absorption

    Communications on Pure and Applied Mathematics

    Volume 56, Issue 6, June 2003, Pages: 689–731, Moshe Marcus and Laurent Véron

    Version of Record online : 12 FEB 2003, DOI: 10.1002/cpa.3037

  13. Geometry and a priori estimates for free boundary problems of the Euler's equation

    Communications on Pure and Applied Mathematics

    Volume 61, Issue 5, May 2008, Pages: 698–744, Jalal Shatah and Chongchun Zeng

    Version of Record online : 28 AUG 2007, DOI: 10.1002/cpa.20213

  14. On the vanishing viscosity limit for the 3D Navier-Stokes equations with a slip boundary condition

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 7, July 2007, Pages: 1027–1055, Yuelong Xiao and Zhouping Xin

    Version of Record online : 13 APR 2007, DOI: 10.1002/cpa.20187

  15. On closed boundary value problems for equations of mixed elliptic-hyperbolic type

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 9, September 2007, Pages: 1319–1348, Daniela Lupo, Cathleen S. Morawetz and Kevin R. Payne

    Version of Record online : 7 NOV 2006, DOI: 10.1002/cpa.20169

  16. The attractor for a nonlinear reaction-diffusion system in an unbounded domain

    Communications on Pure and Applied Mathematics

    Volume 54, Issue 6, June 2001, Pages: 625–688, Messoud A. Efendiev and Sergey V. Zelik

    Version of Record online : 2 APR 2001, DOI: 10.1002/cpa.1011

  17. Principle of Virtual Work: Finite Elements and Solid/Structural Mechanics

    Advances in Computational Dynamics of Particles, Materials and Structures

    Jason Har, Kumar K. Tamma, Pages: 267–363, 2012

    Published Online : 13 JUN 2012, DOI: 10.1002/9781119965893.ch9

  18. Steady Bingham fluid flow in cylindrical pipes: a time dependent approach to the iterative solution

    Numerical Linear Algebra with Applications

    Volume 7, Issue 6, September 2000, Pages: 381–428, J. W. He and R. Glowinski

    Version of Record online : 22 AUG 2000, DOI: 10.1002/1099-1506(200009)7:6<381::AID-NLA203>3.0.CO;2-W

  19. Efficiency of GLSE with Applications to SUR and Heteroscedastic Models

    Generalized Least Squares

    Takeaki Kariya, Hiroshi Kurata, Pages: 97–142, 2004

    Published Online : 8 SEP 2004, DOI: 10.1002/0470866993.ch4

  20. New formulation of iterative substructuring methods without Lagrange multipliers: Neumann–Neumann and FETI

    Numerical Methods for Partial Differential Equations

    Volume 24, Issue 3, May 2008, Pages: 845–878, Ismael Herrera-Revilla

    Version of Record online : 17 SEP 2007, DOI: 10.1002/num.20293